# SDR SWAA2021021126928

- Difficulty date: October 29, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A0080
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL157. / REMOVED AND INSTALLED ON AFT SHIELD AT FCB BS500-BS500A RBL23 ITEM 7531855 PO# 806203 IAW SRM 51-40-05; SRM 51-40-02; DWG 143A8126 AND DWG 143A0080 80641U 03NOV20
